Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Parameter-free uniformisation

Author: Sy-David Friedman
Journal: Proc. Amer. Math. Soc. 136 (2008), 3327-3330
MSC (2000): Primary 03E35, 03E45, 03E55
Published electronically: April 29, 2008
MathSciNet review: 2407099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article was motivated by two questions, one in the theory of infinite-time Turing machines and the other a fine-structural question posed by Wayne Richter. The answers to both turn on a question of parameter-free uniformisation, which I prove for all locally countable, limit initial segments of $ L$.

References [Enhancements On Off] (What's this?)

  • 1. Friedman, S. Fine structure and class forcing, de Gruyter, 2000. MR 1780138 (2001g:03001)
  • 2. Friedman, S. and Welch, P.D., Two observations regarding infinite-time Turing machines, preprint.
  • 3. Jensen, R. The fine structure of the constructible hierarchy, Annals of Mathematical Logic 4, pp. 229-308, 1972. MR 0309729 (46:8834)
  • 4. Welch, P.D. Eventually infinite time Turing machine degrees: infinite time decidable reals, Journal of Symbolic Logic 65, no. 3, pp. 1193-1203, 2000. MR 1791371 (2002b:03093)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E35, 03E45, 03E55

Retrieve articles in all journals with MSC (2000): 03E35, 03E45, 03E55

Additional Information

Sy-David Friedman
Affiliation: Kurt Gödel Research Center, Universität Wien, Währingerstrasse 25, A-1010 Wien, Austria

Keywords: Descriptive set theory, large cardinals, innermodels.
Received by editor(s): February 28, 2007
Received by editor(s) in revised form: July 17, 2007
Published electronically: April 29, 2008
Additional Notes: The author was supported by Grants P 16790-NO4 and P 19375-N18 of the Austrian Science Fund (FWF)
Communicated by: Julia Knight
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society